# SDR DALA2024103110539

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0631688) CRACK OF 0.562 IN LENGTH ON FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 380 BTW S-8L & S-9L. FRAME STA 380 BTW S-8L & S-9L (REF. CARD 2526-01236-01A, STEP 5) WAS REPAIRED PER ADMS 2526-01236-02A.
